# SDR SWAA2022022444159

- Difficulty date: October 13, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 55,385 hours, 32,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pressure Web
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663 RBL 40 WL 197 / THE DAMAGE IS REWORKED UNDER ATS ER 18-04700 REV IR AND EA 1-757-15660 REV IR. REFER TO NRC T847271 FOR TRACKING. 56040C 03NOV18
